Alert archive / New Mexico / Special Weather Statements in 2018

Special Weather Statement, NWS Albuquerque, NM

August 8, 2018Chaves County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 8, 2018, 2:49 AM MDT for Chaves County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 2:49 AM MDT (08:49 UTC)
Expired
Aug 8, 2018, 3:30 AM MDT
In force
41 min
Issued by
NWS Albuquerque, NM

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
2756 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

968 
WWUS85 KABQ 080849
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
249 AM MDT WED AUG 8 2018
 
NMZ536>539-080930-
Roosevelt County-Eastern Lincoln County-Chaves County Plains-De Baca
County-
249 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...SOUTHERN
ROOSEVELT...CHAVES AND SOUTHWESTERN DE BACA COUNTIES UNTIL 330 AM
MDT...

At 248 AM MDT, Doppler radar was tracking a strong outflow 
boundary along a line extending from 7 miles northeast of Causey to 
7 miles southeast of Elida to 12 miles north of Elkins to 8 miles 
northeast of Mesa to 11 miles northwest of Ramon. Movement was south 
at 25 mph.

Wind gusts of 50 to 55 mph will be possible with along this 
boundary. 

Locations impacted include...
Roswell, Dexter, Hagerman, Lake Arthur, Dora, Causey, Milnesand,
Mesa, Bitter Lake Wildlife Refuge and Elkins.

This includes Highway 285 between Mile Markers 79 and 178.
 
If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3357 10372 3340 10372 3339 10376 3296 10377
      3296 10448 3301 10459 3338 10512 3435 10508
      3435 10502 3406 10461 3384 10411 3383 10357
      3395 10304 3357 10305
TIME...MOT...LOC 0848Z 000DEG 24KT 3398 10305 3386 10357 3386 10412
3409 10461 3437 10502

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:35 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 7, 11:35 PM MDT, 3 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1135 PM MDT Tue Aug 7 2018

.AVIATION...
06Z TAF CYCLE
A cluster of tstms over ne/east central NM was weakening at 05Z but
will still produce gusty outflow winds for the next hour or two along
with lcl MVFR cigs/vsbys in rain. Lcl MVFR cigs/vsbys are also
possible along the east slopes of the Sangre de Cristo mts swd to
Interstate 40 and eastward until around 15Z. Upper high center to
slowly shift toward the Great Basin next 24 hrs with steering flow
for storms to transition to a more north to south movement.
Convection to fire over the higher terrain aft 18Z with potential for
a few strong to severe storms with large hail and wind gusts to 50
kt from the east slopes of the central mt chain over much of ern NM
aft 23Z.

&&

.PREV DISCUSSION...913 PM MDT Tue Aug 7 2018...
.UPDATE...
The Severe Thunderstorm Watch expired at 9 pm. There are a few storms
ongoing, with the strongest storms in Harding County. These storms
may linger for another hour or two as they shift southeast. Large
hail, damaging wind gusts and heavy rain will continue to be the main
threats. Updated the PoPs/Wx for the remainder of the night. ZFP out
shortly.

34

&&

.PREV DISCUSSION...244 PM MDT Tue Aug 7 2018...
.SYNOPSIS...
Severe storms are possible over the far northeast highlands and
plains this evening, capable of producing large hail, strong winds,
frequent lightning, and locally heavy rainfall. Storms will generally
move east-southeast toward the eastern New Mexico border late this
evening. Another round of afternoon storms is expected along the
central mountain chain eastward, with above normal temperatures
Wednesday. A backdoor front will bring a gap wind through the central
mountain chain to Albuquerque and Santa Fe Wednesday night. The front
will also replenish moisture in the central valley, enhancing storm
coverage there Thursday. Friday will see the best coverage of storms
over much of the state with high temperatures trending below normal.
Drier conditions are expected this weekend, however spotty storms
will still exist. High temperatures look to remain below normal
through the weekend as well.

&&

.DISCUSSION...
A growing batch of cu are forming over the higher terrain, as is
usual for August over NM. This evening's main concern remains over
the far northeast highlands and adjacent plains where a few severe
thunderstorm cells are likely to develop. Plenty of sfc moisture,
instability of 2000-2500 J/kg of CAPE, and sfc-6km shear of 30-40kts
with NW flow aloft will allow for the potential for large hail,
frequent lightning, locally heavy rainfall, and strong downburst
winds up to 70mph. A Severe Thunderstorm Watch is out for Colfax and
Union Counties to 9pm MDT this evening as a result. Storms are
expected to evolve and become more organized as they generally move
east- southeast 20-30mph toward far northeast NM and southeast CO.
Models also continue to show the east- central highlands seeing
convective activity later this afternoon and evening. Outflows from
the strong storms over far northeast NM and the east-central
highlands could collide later this evening over east-central NM
keeping storm activity going well into the night for locales near and
around Tucumcari.

The outflow/backdoor bdry will push further south and west to the
east slopes of the Sangre's and to around I-40 Wednesday. This will
setup another day of afternoon convection there, with a few storms
again likely becoming severe over the northeast plains. The backdoor
push moves through the gaps of the central mtn chain Wednesday night
bringing a gap wind to ABQ and Santa Fe. The added moisture will
provide an uptick in storm coverage over central valley locations
Thursday. High temperatures also fall Thursday behind the front, into
the upper 80s for ABQ. Temperatures fall a few degrees more Friday.
Storm coverage will be at its peak Friday for the state as a whole as
the front pushes past the continental divide. The threat of locally
heavy rainfall and flash flooding spreads into western NM as a
result.

The upper high builds back over the Great Basin by Saturday setting
up a drier northeast flow over NM. Expect a downtrend in storm
coverage, although the southern third of NM does look to keep a
healthy batch of storms going. The northeast flow remains Sunday,
with an upper level low moving into the panhandle of Texas sometime
Sunday into early next week. This would enhance storm coverage for
eastern NM. It would also help keep temperatures down below normal as
well.

24

&&

.FIRE WEATHER...
Hot, dry and unstable conditions continue across much of northwest
New Mexico, while hot, moist and unstable conditions prevail across
eastern New Mexico. Wetting storms will favor the higher terrain and
northeast plains this evening. More of the same Wednesday as the
upper high holds-on over southern UT and northern AZ. Wetting storms
will progress further south across the eastern plains Wednesday
night.

Humidity and chances for wetting rain will ramp-up late week as the
upper high moves further northwest across the Great Basin, allowing
moisture to spread west across the state. High temperatures will
trend down as a result of the added cloud cover and rain-cooling.
The upper high will move south to over AZ and/or southern CA early
to mid next week and expand over NM, leading to a warming trend with
daily rounds of wetting storms trending down but still remaining
active.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 7, 3:03 AM MDT, 23 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
303 AM MDT Tue Aug 7 2018

NMZ501>540-081100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
303 AM MDT Tue Aug 7 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Severe thunderstorms are expected across portions of northeast and
east central New Mexico this afternoon and evening. Storms will
initially be discrete but as they shift eastward, they will grow
upscale into a small cluster. Large hail will be the initial threat,
however, the potential for damaging wind gusts will increase as the
storms shift east. Locally heavy rainfall and flash flooding is also
possible with any storms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and thunderstorms will continue to increase in number and
intensity through the remainder of the work week. Severe weather
remains possible Wednesday afternoon and evening across northeast and
east central New Mexico. Once again, large hail and damaging winds
will be the main threats.

Heavy rain will also be a concern area wide through the remainder of
the week as soils become increasingly saturated and storm motion
slows. Though localized areas of flash flooding is possible on
Wednesday, concern for flash flooding is maximized on Thursday and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

34

In the hours before

Local storm report, Aug 7, 11:43 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 PM MDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     4 WSW MILLS             36.05N 104.32W
08/07/2018  M58 MPH          HARDING            NM   PARK/FOREST SRVC

            MILLS CANYON RAWS.

&&

EVENT NUMBER ABQ201800794

99
Special weather statement, Aug 8, 12:14 AM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1214 AM MDT WED AUG 8 2018

NMZ533>537-080645-
Roosevelt County-Guadalupe County-Curry County-Quay County-De Baca
County-
1214 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...NORTHEASTERN
DE BACA...SOUTHERN QUAY...CURRY AND NORTHEASTERN GUADALUPE COUNTIES
UNTIL 1245 AM MDT...

At 1213 AM MDT, Doppler radar was tracking a strong thunderstorm
outflow boundary along a line extending from near Bootleg to 6 miles
west of Grady to 9 miles west of Quay to 7 miles southwest of
Cuervo. Movement was south at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this boundary.

Locations impacted include...
Clovis, Quay, Farwell, Texico, Fort Sumner, Melrose, Grady, House,
Saint Vrain and Ragland.

This includes Interstate 40 between Mile Markers 280 and 293.

If threatening weather approaches your area, take shelter in a
sturdy building. Strong cross winds are expected on east west
oriented roads.

&&

LAT...LON 3429 10325 3440 10375 3446 10451 3506 10462
      3501 10393 3489 10343 3489 10304 3429 10304
TIME...MOT...LOC 0613Z 339DEG 28KT 3482 10290 3482 10342 3493 10392
3497 10452

34
Special weather statement, Aug 8, 12:49 AM MDT, 2 hours before
Special Weather Statement
National Weather Service Albuquerque NM
1249 AM MDT WED AUG 8 2018

NMZ533>537-080730-
Roosevelt County-Guadalupe County-Curry County-Quay County-De Baca
County-
1249 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...NORTHEASTERN
DE BACA...SOUTHWESTERN QUAY...CURRY AND EAST CENTRAL GUADALUPE
COUNTIES UNTIL 130 AM MDT...

At 1248 AM MDT, Doppler radar was tracking a strong thunderstorm
outflow boundary along a line extending from 9 miles northeast of
Sumner Lake State Park to near Ranchvale to near Black. Movement was
south at 25 mph.

Wind gusts up to 50 mph will be possible with these storms. Strong
crosswinds can be expected on east west oriented roads.

Locations impacted include...
Clovis, Portales, Texico, Fort Sumner, Melrose, Floyd, House, Saint
Vrain, Ranchvale and Oasis State Park.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3415 10325 3435 10440 3489 10440 3470 10332
      3474 10304 3418 10305
TIME...MOT...LOC 0648Z 352DEG 22KT 3473 10430 3457 10333 3467 10265

34
Special weather statement, Aug 8, 1:55 AM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
155 AM MDT WED AUG 8 2018

NMZ533-536>538-080845-
Roosevelt County-Guadalupe County-Chaves County Plains-De Baca
County-
155 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR ROOSEVELT...NORTHEASTERN
CHAVES...SOUTHERN DE BACA AND SOUTH CENTRAL GUADALUPE COUNTIES UNTIL
245 AM MDT...

At 154 AM MDT, Doppler radar was tracking a strong outflow boundary
along a line extending from 11 miles south of Pastura to 17 miles
south of Fort Sumner to 9 miles west of Portales to 6 miles
northeast of Arch. Movement was south at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this boundary.
Strong crosswinds can be expected on east west oriented roads.

Locations impacted include...
Portales, Elida, Dora, Floyd, Causey, Yeso, Mesa, Kenna, Lingo and
Arch.

This includes Highway 285 between Mile Markers 135 and 162.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3368 10382 3376 10471 3469 10496 3424 10424
      3421 10305 3373 10305
TIME...MOT...LOC 0754Z 315DEG 32KT 3463 10488 3423 10423 3420 10352
3419 10308
Local storm report, Aug 8, 2:06 AM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 AM MDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND GST     13 SE TOLAR             34.30N 103.80W
08/08/2018  M60 MPH          ROOSEVELT          NM   AWOS

            K4MR AWOS.

&&

EVENT NUMBER ABQ201800795

JLS
Special weather statement, Aug 8, 2:49 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
249 AM MDT WED AUG 8 2018

NMZ536>539-080930-
Roosevelt County-Eastern Lincoln County-Chaves County Plains-De Baca
County-
249 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...SOUTHERN
ROOSEVELT...CHAVES AND SOUTHWESTERN DE BACA COUNTIES UNTIL 330 AM
MDT...

At 248 AM MDT, Doppler radar was tracking a strong outflow
boundary along a line extending from 7 miles northeast of Causey to
7 miles southeast of Elida to 12 miles north of Elkins to 8 miles
northeast of Mesa to 11 miles northwest of Ramon. Movement was south
at 25 mph.

Wind gusts of 50 to 55 mph will be possible with along this
boundary.

Locations impacted include...
Roswell, Dexter, Hagerman, Lake Arthur, Dora, Causey, Milnesand,
Mesa, Bitter Lake Wildlife Refuge and Elkins.

This includes Highway 285 between Mile Markers 79 and 178.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3357 10372 3340 10372 3339 10376 3296 10377
      3296 10448 3301 10459 3338 10512 3435 10508
      3435 10502 3406 10461 3384 10411 3383 10357
      3395 10304 3357 10305
TIME...MOT...LOC 0848Z 000DEG 24KT 3398 10305 3386 10357 3386 10412
3409 10461 3437 10502

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:06 PM MDTSpecial Weather StatementABQUnion24 min
Aug 7, 6:11 PM MDTSevere Thunderstorm WarningABQUnion64 min
Aug 7, 6:28 PM MDTSpecial Weather StatementABQSanta Fe17 min
Aug 7, 6:42 PM MDTSevere Thunderstorm WarningABQUnion63 min
Aug 7, 6:55 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Aug 7, 6:56 PM MDTSevere Thunderstorm WarningABQColfax64 min
Aug 7, 7:13 PM MDTSevere Thunderstorm WarningABQColfax62 min
Aug 7, 7:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance53 min
Aug 7, 7:30 PM MDTSpecial Weather StatementABQSanta Fe15 min
Aug 7, 7:36 PM MDTSevere Thunderstorm WarningABQHarding, Union54 min
Aug 7, 7:54 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 7, 7:54 PM MDTAreal Flood AdvisoryABQSan Miguel, Torrance2 hr
Aug 7, 7:56 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 7, 8:15 PM MDTSevere Thunderstorm WarningABQColfax60 min
Aug 7, 8:18 PM MDTSpecial Weather StatementABQUnion27 min
Aug 7, 8:25 PM MDTSpecial Weather StatementABQColfax35 min
Aug 7, 8:30 PM MDTSevere Thunderstorm WarningABQHarding, Union60 min
Aug 7, 8:46 PM MDTSpecial Weather StatementABQHarding29 min
Aug 7, 9:02 PM MDTSevere Thunderstorm WarningABQHarding58 min
Aug 7, 9:14 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora61 min
Aug 7, 9:20 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel13 min
Aug 7, 9:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union43 min
Aug 7, 9:34 PM MDTAreal Flood AdvisoryABQHarding, Union116 min
Aug 7, 9:36 PM MDTSpecial Weather StatementABQHarding24 min
Aug 7, 10:10 PM MDTSevere Thunderstorm WarningABQHarding, Mora53 min
Aug 7, 10:13 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel62 min
Aug 7, 10:31 PM MDTAreal Flood AdvisoryABQHarding119 min
Aug 7, 10:40 PM MDTSpecial Weather StatementABQHarding35 min
Aug 7, 10:48 PM MDTSpecial Weather StatementABQ27 min
Aug 7, 11:39 PM MDTSpecial Weather StatementABQQuay36 min
Aug 8, 12:14 AM MDTSpecial Weather StatementABQCurry31 min
Aug 8, 12:49 AM MDTSpecial Weather StatementABQCurry, De Baca41 min
Aug 8, 1:55 AM MDTSpecial Weather StatementABQRoosevelt50 min
Aug 8, 1:04 PM MDTAreal Flood AdvisoryABQColfax116 min
Aug 8, 1:25 PM MDTSpecial Weather StatementABQSan Miguel35 min
Aug 8, 1:30 PM MDTSpecial Weather StatementABQMora45 min
Aug 8, 1:32 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 8, 1:39 PM MDTSevere Thunderstorm WarningABQColfax, Mora66 min
Aug 8, 2:57 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 8, 3:04 PM MDTSevere Thunderstorm WarningABQColfax33 min
Aug 8, 3:15 PM MDTSpecial Weather StatementABQColfax30 min
Aug 8, 3:16 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Aug 8, 3:30 PM MDTFlash Flood Warning EmergencyABQColfax3 hr
Aug 8, 3:34 PM MDTSevere Thunderstorm WarningABQColfax56 min
Aug 8, 3:39 PM MDTSpecial Weather StatementABQLincoln36 min
Aug 8, 3:51 PM MDTSpecial Weather StatementABQ24 min
Aug 8, 3:58 PM MDTSevere Thunderstorm WarningABQLincoln47 min
Aug 8, 4:18 PM MDTFlash Flood WarningABQColfax3 hr
Aug 8, 4:25 PM MDTSpecial Weather StatementABQHarding50 min
Aug 8, 4:26 PM MDTSpecial Weather StatementABQDe Baca19 min
Aug 8, 4:28 PM MDTSevere Thunderstorm WarningABQColfax, Mora19 min
Aug 8, 4:29 PM MDTSpecial Weather StatementABQTorrance16 min
Aug 8, 4:35 PM MDTSevere Thunderstorm WarningABQUnion55 min
Aug 8, 4:48 PM MDTSevere Thunderstorm WarningABQTorrance57 min
Aug 8, 4:53 PM MDTSevere Thunderstorm WarningABQColfax, Mora52 min
Aug 8, 4:57 PM MDTSevere Thunderstorm WarningABQHarding, Mora36 min
Aug 8, 4:59 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 8, 5:28 PM MDTSevere Thunderstorm WarningABQUnion24 min
Aug 8, 5:31 PM MDTSevere Thunderstorm WarningABQMora18 min
Aug 8, 5:35 PM MDTSpecial Weather StatementABQMora40 min
Aug 8, 5:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay20 min
Aug 8, 5:46 PM MDTSpecial Weather StatementABQTorrance29 min
Aug 8, 5:52 PM MDTSpecial Weather StatementABQDe Baca23 min
Aug 8, 5:52 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Aug 8, 5:55 PM MDTSpecial Weather StatementABQMora35 min

Nearby

Special Weather Statements in New Mexico, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.